# SDR MWEA040227

- Difficulty date: December 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N913ME
- Make and model: Boeing 717-200
- Aircraft serial: 55176
- Aircraft time: 3,085 hours, 1,752 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GALLEY DOOR ILLUMINATED.  FORWARD GALLEY DOOR SHOWS MARGINAL READING FOR PROXIMITY SENSOR, REQUIRES ADJUSTMENT OF SENSOR.
